MathSciNet Relay Station
MathSciNet bibliographic data
MR2206346 60K35 (37B15 37H99 68Q80)
Gravner, Janko; Griffeath, David Random growth models with polygonal shapes. Ann. Probab. 34 (2006), no. 1, 181–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement